MathSciNet Relay Station
MathSciNet bibliographic data
MR1756216 68Q45 (68Q85)
Lodaya, K.; Weil, P. Series-parallel languages and the bounded-width property. Theoret. Comput. Sci. 237 (2000), no. 1-2, 347–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement